# SDR SWAA2016050351499

- Difficulty date: April 27, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 63,337 hours, 50,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 6569646161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIRE BOX ACCESS PANEL ATTACH BRACKET CRACKED, AT OTBD SIDE OF NR 3 FLAP TRACK CANOE.  R & R BRACKET IAW SRM.
